MathSciNet Relay Station
MathSciNet bibliographic data
MR2906191 33C45
Wang, X.-S.; Wong, R. Global asymptotics of the Meixner polynomials. Asymptot. Anal. 75 (2011), no. 3-4, 211–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement